| Model Number |
799-EMVP-05 |
| Medical Device Problem Codes |
Failure of Device to Self-Test (2937); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
; complainant alleged that during a routine shift check by a clinician, the device displayed "off set self check failure - 1174" and "airway pressure sensing failure - 1052" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections d1 brand name updated, d4 catalog # removed, d4 primary udi # updated.Device evaluation: the device was returned to zoll medical china for evaluation.The customer's report was duplicated and attributed to a faulty smart pneumatic module (spm) board.The spm board was replaced to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.